# SDR AUCR200500001

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: General aviation
- Aircraft: N917AU
- Make and model: Lkheed P3A
- Aircraft serial: 150510
- Aircraft time: 15,178 hours
- Engine: Allsn T56A10
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 9255011
- Condition: Cracked
- Location: Lt Wing
- Part time: 15,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED LOWER WING PLANK RISER FRACTURE 7 INCHES IN LENGTH LT WING STA. 167. FRACTURE EMANATED ALONG BASE OF RISER EXTENDING IB AND OB SPANWISE. FRACTURE WAS VISUALLY DETECTED DURING SCHEDULED INSPECTION. FRACTURE WAS PROPAGATED BY THE MAIN LANDING GEAR TRUSS RIB ATTACHING STIFFENER AT THE FORWARD SPAR ATTACHMENT. MANUFACTURING PROCESSES ENTAILED THE VERTICAL LEG TO BE CUT BACK AT THE RISER INTERSECTION; FAILURE TO DO SO ENCROACHED THE RISER AT THE VERTICAL STIFFENER PRELOADING THE NR 1 RISER. THIS INCIDENT IS TO BE CONSIDERED AN ISOLATED MFG PROCESS FAILURE. SPECIFICATIONS CLEARLY SHOW THE STIFFENER TO BE TRIMMED AT THE INTERFACE WITH THE RISER.
